# SDR TSAA20170104046

- Difficulty date: September 16, 2016
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: 396
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN SKIN AT BS 396, STRINGER 13R, LOWER AFT WINDOW CORNER.  THE SKIN WAS REPAIRED IAW  ENGINEERING REPAIR INSTRUCTION, CS-23260-004.
